# SDR UALA2009082502656

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 70,563 hours, 11,445 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591F
- Part serial: 125
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQ COOLING EX FAN MESSAGE DISPLAYED ON UPPER SCREEN.  REPLACED FWD EQUIPMENT COOLING EXHAUST FAN AND ACCOMPLISHED OPERATIONAL CHECK.
